# SDR ABXA020009

- Difficulty date: June 27, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767-200
- Aircraft serial: 23018
- Aircraft time: 40,256 hours, 34,350 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 658D1003
- Part serial: 251
- Condition: Defective
- Location: Only
- Part time: 39,127 hours, 33,278 cycles
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

During flight at all altitudes, rudder appeared to be failed in the faired position. Rudder control tab appeared to work normally. Rudder position indicator on status page had negative movement with full rudder pedal deflection. Rudder trim was inop. Removed rudder panels 324BL and 324EL. Visually inspected aft compartment and tail section, cables, rudder mechanism and associated parts. No defects noted. Ops check of rudder trim system normal IAW B767 FIM 27-21-00, fig. 106/ Checked rudder linkages during ops check. No binding found. Replaced rudder trim actuator and aileron/rudder trim control panel IAW B767 AMM 27-21-11-2 and 27-28-05 as a precaution. Reinstalled panels 324BL and 324EL. Removed rig pins use
